# SDR GTIA2024010737732

- Difficulty date: January 3, 2024
- Submitted: January 7, 2024
- Operation: Air carrier
- Aircraft: N623NK
- Make and model: Airbus A320-232
- Aircraft serial: 5861
- Aircraft time: 36,020 hours, 16,330 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT DESCENDING 7,000 SMELL VINEGAR-PER TSM 05-50-00-810-831 RAN BOTH PACKS ON APU BLEED NO SIGN OF CONTAMINATION.RAN BOTH ENG BLEED FOUND NO CONTAMINATION FROM ENG#2 PACKS 2 BUT HAD ODOR FROM ENG#1 PACK1.R/R BOTH RECIRCULATION FILTERS IAW AMM 21-21-41.A/C OK FOR SVC
